# SDR HALA20250919283

- Difficulty date: September 18, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 40,563 hours, 6,444 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bmc
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR L WING LEAK DET FAULT ON ECAM. FOUND BMC 2 BOX DAMAGED. REMOVED AND REPLACED BMC 2 PER AMM 36-11-34. CONDITION SAME. REMOVED BMC 1 & BMC 2 OPEN C/B'S C73 & T34. LOOP CONNECTORS AT 382HF DISCONNECTED PER AMM 36-22-00-810-909-A. 382HF 275OHMS TO BMC 1 4B, INSULATION RESISTANCE OPEN 381HF 268OHMS TO BMC 1 3B, INSULATION RESISTANCE 36M OHMS. RECONNECTED 382HF LOOP CONNECTOR PER AMM 36-22-19. INSTALLED BMC 1 & 2 AND CLOSED C73 & T34 C/B. OPERATIONAL CHECK OK.  PER AMM 36-11-34-400-802-A.
